兰州大学机构库

Browse/Search Results:  1-10 of 578 Help

Selected(0)Clear Items/Page:    Sort:
Travelling wave fronts in reaction-diffusion systems with spatio-temporal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 185-232
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(416Kb)  |  Favorite  |    Submit date:2015/12/16
travelling wave fronts  reaction-diffusion systems  integral operator  iterative techniques  quasimonotonicity  spatio-temporal delays  
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable  
Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 3, 页码: 487-513
Authors:  Lin, G(林国);  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(234Kb)  |  Favorite  |    Submit date:2015/12/16
bistable wavefront  nonlocal delay  reaction diffusion systems  competition  Lotka-Volterra type model  
Entire solutions of reaction-advection-diffusion equations with bistable nonlinearity in cylinders 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 11, 页码: 4249-4267
Authors:  Liu, NW;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(247Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Reaction-advection-diffusion equation  Traveling wave front  Sub-super solution  Infinite cylinder  
Entire solutions in monostable reaction-diffusion equations with delayed nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 245, 期号: 1, 页码: 102-129
Authors:  Li, WT(李万同);  Wang, ZC(王智诚);  Wu, JH;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(275Kb)  |  Favorite  |    Submit date:2015/12/16
entire solution  traveling wave solution  reaction-diffusion equation  nonlocal delay  monostable nonlinearity  
Oscillatory waves in reaction-diffusion equations with nonlocal delay and crossing-monostability 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 5, 页码: 3141-3151
Authors:  Wu, SL;  Li, WT(李万同);  Liu, SY;  Wu, SL (reprint author), Xidian Univ, Dept Appl Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(670Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Crossing-monostability  Periodic traveling wave solutions  Non-local delays  Schauder's fixed point theorem  Hopf bifurcation theorem  
Entire solutions in monostable reaction-advection-diffusion equations in infinite cylinders 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3540-3547
Authors:  Sheng, WJ;  Liu, NW;  Sheng, WJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(245Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Quasi-invariant manifold  Monostable  Infinite cylinder  
Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 6, 页码: 1253-1273
Authors:  Li, WT(李万同);  Lin, G(林国);  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(346Kb)  |  Favorite  |    Submit date:2015/12/16
Turing patterns of a strongly coupled predator-prey system with diffusion effects 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 3, 页码: 847-858
Authors:  Zhang, JF;  Li, WT(李万同);  Wang, YX;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(270Kb)  |  Favorite  |    Submit date:2015/12/16
Cross-diffusion  Turing instability  Turing pattern  
Extended xylogenesis and stem biomass production inJuniperus przewalskiiKom. during extreme late-season climatic events 期刊论文
ANNALS OF FOREST SCIENCE, 2020, 卷号: 77, 期号: 4
Authors:  Zhang, JZ(张军周);  Alexander, M. Ross;  Gou, XH(勾晓华);  Deslauriers, Annie;  Fonti, Patrick;  Zhang, F(张芬);  Pederson, Neil
Adobe PDF(7800Kb)  |  Favorite  |    Submit date:2020/12/18
Climate change  Drought  False rings  Resilience  Xylogenesis